Cramping

Any questions or discussions that you ONLY want to discuss with our staff or volunteers.
(Users: please do not reply to other users here.)
gatesy08
not a newbie
Posts: 95
Joined: Wed Apr 19, 2017 8:16 am
My pronouns: she, her
My sexual identity and orientation: heterosexual
Location: Canada

Cramping

Unread postby gatesy08 » Thu Nov 23, 2017 1:20 pm

I am at the end of my second week in my current pack of pills. I do experience come very mild cramping near the end of pack lately. Is this normal? Or a bigger concern that things aren't working properly?

Heather
scarleteen founder & director
Posts: 6647
Joined: Sun Jul 27, 2014 11:43 am
My Awesomeness Quotient: I know every word of The Lorax by heart.
My primary language: english
My pronouns: they/them
My sexual identity and orientation: queery-queer-queer
Location: Chicago, IL and Vashon Island, WA

Re: Cramping

Unread postby Heather » Thu Nov 23, 2017 2:32 pm

W've set limits with you about asking us any more pill questions like this, and you have been reminded of those limits multiple times. I'm afraid need to set a final one now, since you just don't seem to be able to respect those limits: next time it's just going to be time to suspend your account.

To be clear: please do not ask us any more questions about your birth control use. We have done all we can for you here in this regard and referred you to your prescribing physician or pharmacist for any other questions, and to your mental healthcare provider for help with this anxiety. Please respect that limit, and know we are glad to help you with other topics.
Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead


Return to “Ask Us!”

Who is online

Users browsing this forum: Bing [Bot] and 7 guests